# SDR 2003F00582

- Difficulty date: June 1, 2003
- Submitted: September 24, 2003
- Operation: Air carrier
- Aircraft: N27465
- Make and model: Swrngn SA227AC
- Aircraft serial: AC755B
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Mechanism
- Condition: Lack Of Lube
- Location: Mcd Click Clack
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE CARGO DOOR WARNING LIGHT CAME ON DURING CLIMB AT 11,000 FEET, CREW FOLLOWED CHECKLIST PROCEDURES AND RETURNED TO STATION.  DESCENDING THROUGH 6,000 FT, THE CARGO DOOR LIGHT WENT OUT.  CREW LANDED WITH NO FURTHER INCIDENT.  INSPECTED CARGO DOOR CLICK CLACKS AND BAYONETS IN GOOD CONDITION, BUT SUSPECTED THAT THEY WERE DRY.  CLICK CLACKS AND BAYONETS WERE THEN LUBRICATED.  GROUND PRESSURIZATION CHECK TO 7 PSID WAS PERFORMED, NO PROBLEMS WERE NOTED.  (M)
